# SDR DXTA200802799

- Difficulty date: January 25, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 2,706 hours, 2,098 cycles
- Engine: Pwa PW545A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) PASSING THRU 10,000 FT, RT WING OVERHEAT LIGHT ILLUMINATED WITH ANTI-ICE SWITCH IN (OFF) POSITION. REDUCED POWER ON RT ENGINE TO IDLE AND LIGHT DIDN’T EXTINGUISH.  APPROX 5 MIN LATER WHILE ENROUTE TO LANDING, LIGHT DID EXTINGUISH.  LANDED UNEVENTFULLY; AC DID NOT EXCEED MAX LANDING WEIGHT.   CHECKED VOLTAGE AND OPERATION OF RT ANTI-ICE VALVE IN ALL POSITIONS. OPS CHECKS GOOD. CHECKED RT ENG PCB, NO DEFECTS NOTED. COMPLIED WITH OPERATIONAL CHECK OF ANTI-ICE SYS. OPS CHECKS GOOD IAW MM CHP 30-11-00
